The absolute Galois group of a pseudo real closed field
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 3, pp. 449-489.
@article{ASNSP_1985_4_12_3_449_0,
     author = {Haran, Dan and Jarden, Moshe},
     title = {The absolute {Galois} group of a pseudo real closed field},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {449--489},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1985},
     zbl = {0595.12013},
     mrnumber = {837257},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1985_4_12_3_449_0/}
}
TY  - JOUR
AU  - Haran, Dan
AU  - Jarden, Moshe
TI  - The absolute Galois group of a pseudo real closed field
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1985
DA  - 1985///
SP  - 449
EP  - 489
VL  - Ser. 4, 12
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1985_4_12_3_449_0/
UR  - https://zbmath.org/?q=an%3A0595.12013
UR  - https://www.ams.org/mathscinet-getitem?mr=837257
LA  - en
ID  - ASNSP_1985_4_12_3_449_0
ER  - 
%0 Journal Article
%A Haran, Dan
%A Jarden, Moshe
%T The absolute Galois group of a pseudo real closed field
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1985
%P 449-489
%V Ser. 4, 12
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1985_4_12_3_449_0
Haran, Dan; Jarden, Moshe. The absolute Galois group of a pseudo real closed field. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 3, pp. 449-489. http://archive.numdam.org/item/ASNSP_1985_4_12_3_449_0/

[1] J. Ax, The elementary theory of finite fields, Ann. of Math., 88 (1968), pp. 239-271. | MR | Zbl

[2] Bredon, Introduction to compact transformation groups, Academic Press, London, 1972. | MR | Zbl

[3] T. Craven, The Boolean space of orderings of a field, Amer. Math. Soc. Transl., 209 (1975), pp. 225-235. | MR | Zbl

[4] L. Van Den Dries, Model theory of fields, Ph. D. Thesis, Utrecht, 1978.

[5] R. Elman - T.Y. Lam - A.R. Wadsworth, Orderings under field extensions, Journal für die reine und angewandte Math., 306 (1975), pp. 7-27. | MR | Zbl

[6] R. Engelking, Outline of general topology, North-Holland, Amsterdam, PWN, 1968. | MR | Zbl

[7] Yu L. Ershov, Completely real extensions of fields, Dokl. Akad. Nauk SSSR, 263 (1982), pp. 1047-1049. | MR | Zbl

[8] W.-D. Geyer, Galois groups of intersections of local fields, Israel J. Math., 30 (1978), pp. 383-396. | MR | Zbl

[9] K. Grunberg, Projective profinite groups, J. London Math. Soc., 42 (1967), pp. 155-165. | MR | Zbl

[10] D. Haran - A. Lubotzky, Embedding covers and the theory of Frobenius fields, Israel J. Math., 41 (1982), pp. 181-202. | MR | Zbl

[11] E. Hewitt - A.K. Ross, Abstract Harmonic Analysis I, Springer-Verlag, Berlin 1963. | Zbl

[12] A.V. Jakovlev, The Galois group of the algebraic closure of a local field, Math. USSR-Izv. 2 (1968), pp. 1231-1269. | MR | Zbl

[13] U. Jannsen - K. Winberg, Die Struktur der absoluten Galois gruppe p-adischer Zahlkörper, Inventiones mathematicae, 70 (1982), pp. 71-98. | MR | Zbl

[14] M. Jarden, Elementary statements over large algebraic fields, Amer. Math. Soc. Transl., 164 (1972), pp. 67-91. | MR | Zbl

[15] M. Jarden, Algebraic extensions of finite corank of Hilbertian fields, Israel J. Math., 18 (1974), pp. 279-307. | MR | Zbl

[16] M. Jarden, The elementary theory of large e-fold ordered fields, Acta Math. 149 (1982), pp. 239-240. | MR | Zbl

[17] M. Jarden, On the model companion of the theory of e-fold ordered fields, Acta Math., 150 (1983), pp. 243-253. | MR | Zbl

[18] S. Lang, Algebra, Addison-Wesley, 1974. | MR

[19] S. Lang, Algebraic geometry, Interscience Publishers, New York, 1964.

[20] A. Lubotzky - L. V. D. Dries, Subgroups of free profinite groups and large subfields of Q, Israel J. Math., 39 (1981), pp. 25-45. | MR | Zbl

[21] A. Prestel, Lectures on formally real fields, Monografias de Matemática 22, IMPA, Rio de Janeiro, 1975. | Zbl

[22] A. Prestel, Pseudo real closed fields, in : Set theory and model theory, pp. 127-156, Lecture notes in Math., 782, Springer, Berlin, 1981. | MR | Zbl

[23] L. Ribes, Introduction to profinite groups and Galois cohomology, Queen's University, Kingston, 1970. | MR | Zbl

[24] W.C. Waterhaus, Profinite groups are Galois groups, Proc. Amer. Math. Soc., 42 (1974), pp. 639-640. | MR | Zbl

[25] K. Winberg, Der Eindeutigkeitssatz für Demuškinformationen,Inventiones Mathematicae 70 (1982), pp. 99-113. | MR | Zbl